# SDR YADA20171205001

- Difficulty date: December 5, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 24,372 hours, 22,953 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11412003345
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HEAVY MAINTENACE VISUAL INSPECTION FOUND LARGE CRACK ON LEFT HAND WING INBOARD LEADING EDGE RIB P/N: 114-120033-45. MAINTENANCE REMOVED AND REPLACED LEADING EDGE RIB IAW BEECH SRM.
